# SDR USAA2011061500007

- Difficulty date: May 23, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 60,775 hours, 40,896 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C6603102A
- Part serial: 982801
- Condition: Debonded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q6 - DISBOND ON NR 4 SLAT TRAILING EDGE WEDGE UPPER & LOWER SURFACES APPROX 1.5 INCHES FROM OUTBOARD END.  REPAIRED NR 4 SLAT TRAILING EDGE WEDGE IAW B737 NR 4 SRM 57-70-10.
